# SDR SIM2008F00003

- Difficulty date: July 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21707
- Part serial: 0151
- Condition: Disintegrated
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3127, CREW REPORTED ON TAXI OUT THE BRAKE DEGRADE/BRAKE LO PRESS AND HYD SYS 2 AT BOTTOM OF YELLOW BAND AND EVIDENCE OF HYDRAULIC LEAK AT RT MAIN LANDING AREA.  AIRCRAFT REMOVED FROM SERVICE C/A: INSPECTED AND FOUND NR 3 BRAKE HAD DISINTEGRATED REMOVED AND REPLACED NR 3 BRAKE ASSY.  AC RETURNED TO SERVICE.  (K)
